# SDR DU4R2006463

- Difficulty date: May 18, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1307-1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 30 BETWEEN FS 1307 AND FS 1322.  FABRICATED AND INSTALLED U-CHANNEL 13.5" X .750" X 6.25" FROM 7075-T6 063 IAW DC-9/MD-80 SRM 53-02D, FIG 19, 51-10-3D AND 51-30-5.
